Downloading: Skin and Lung Tuberculosis and Anti Tuberculosis Drug Liver Injury (ATLI)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



To prevent Server Overload, Your Article PDF will be Downloaded in Next Seconds

Skin and Lung Tuberculosis and Anti Tuberculosis Drug Liver Injury (ATLI)

I Ketut Kwartantaya Winaya, I Made Suma Wirawan

Abstract: Female, 57 years old with cutaneus and lung tuberculosis lesion, came to hospital with chief of complaint nausea, and vomiting after taking an oral antituberculosis for one month. Patient with lung tuberculosis and extrapulmonary (cutaneus tuberculosis) but unknown liver cirrhotic before oral antituberculosis treatment. Laboratory results revealed increased AST, ALT, total bilirubin and decreased liver function. Patient diagnosed with cutaneus and lung tuberculosis with anti Tuberculosis drug Liver Injury (ATLI). Drugs cessation and monitoring of clinical symptoms and liver function profiles is recommended before treatment. Re-introduction and continuing ATT could be done with tight monitoring.

Keywords: antituberculosis, liver injury, ATLI, extrapulmonary tuberculosis



Top